# SDR MWEA030404

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,711 hours, 17,820 cycles
- Engine: Pwa JT8D*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: ST12BH
- Part serial: 1520
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LT FLAP INDICATION BEGAN SCROLLING UP AND DOWN FULL RANGE.  REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER AND CONNECTOR.
